W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT231216 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
04/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular procedure to treat an abdominal aortic and iliac aneurysm utilizing a gore® excluder® iliac branch endoprosthesis (iliac branch component and internal iliac component) and gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3 and contralateral leg).After the procedure, the physician noted that the ipsilateral leg of the main body appeared occluded, and a reintervention was planned for a possible fem-fem bypass.Additional information provided by the field sales associate on april 30, 2024 regarding the reintervention: on (b)(6) 2024, the physician did a reintervention to treat the occlusion/thrombosed limb with fem-fem bypass, which re-established the flow to the leg.The cause of occlusion is not determined but physician thinks it might have been due to too much radial force.Procedure was successful and patient tolerated procedure.
Additional Manufacturer Narrative
Code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu) state ¿adverse events that may occur and/or require intervention include, but are not limited to occlusion of device or native vessel, surgical cut down (bypass).¿ imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one time-point available for evaluation: post-implantation cta dated (b)(6) 2024.¿ 3d image shows a fem-fem bypass.¿ the ipsilateral limb that extends into the rci is occluded.¿ there is contrast pooling in the posterior aneurysm sac communicating with a lumbar artery.O finding is consistent with a type ii endoleak.¿ the ipsilateral limb is occluded to the distal end of the implanted device in the rci.Contrast appears to reconstitute at the distal rci/riia bifurcation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.